MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDESYNC¿.RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR

MERIT MEDICAL SYSTEMS INC. PRELUDESYNC¿.RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR
Catalog Number SRB24MED
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during a radial access procedure, the physician tried to use two different merit radial compression devices.Air was leaking back out of the device, and there was not enough pressure to close the radial artery access site.The patient developed a large hematoma and was admitted overnight for observation.

Brand Name
PRELUDESYNC¿.RADIAL COMPRESSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23658625
Report Number1721504-2025-00642
Device Sequence Number10055103
Product Code DXC
UDI-Device Identifier10884450286880
UDI-Public10884450286880
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberSRB24MED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown